# SDR MALA020664

- Difficulty date: November 23, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Dc Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2919, LT DC GEN LIGHT ILLUMINATED IN FLT.  AIR RETURN TO MSP. MAINTENANCE RESECURED WIRE AT DC GEN TERMINAL. DC GEN OPS CHECK GOOD. IAW AMM 24-30-00.
